# SDR ASAA2014022807040

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 46,296 hours, 20,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Part number: 9643034
- Condition: Out Of Adjust
- Location: R2 Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW LATCH INOPERATIVE.  ACFT GROUNDED.  ADJUSTED TRIM BEARING SURFACE OF THE TRIGGER TO OBTAIN DIMENSION, FIG 1, CMM 56-10-02 AND CMM 56-12-11.  OPS CK GOOD.
